| Model Number |
TSV6H13 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fistula (1862); Unspecified Infection (1930)
| Date of Event |
01/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Additional pma/510(k) number ¿ k011028, k013227.Infection: a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported by the customer that the implant was removed due to infection.Patient had a fistula and drainage around the implant area.Placed on antibiotics and it was not resolving and therefore the implant was removed.
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4) a device history record review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no additional related complaints for this product lot.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes' h6: evaluation codes; type of investigation h10: additional narrative.
Event or Problem Description
No further event information is available at the time of this report.